Geometry & Topology

Erratum to the article Embeddings from the point of view of immersion theory: Part I

Michael Weiss

Full-text: Open access

Abstract

This repairs an error in the proof of Theorem 5.2 in [Geom. Topol. 13 (1999) 67–101].

Article information

Source
Geom. Topol., Volume 15, Number 1 (2011), 407-409.

Dates
Received: 22 October 2010
Accepted: 8 January 2011
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1513732281

Digital Object Identifier
doi:10.2140/gt.2011.15.407

Subjects
Primary: 57R40: Embeddings
Secondary: 57R42: Immersions

Keywords
embedding immersion calculus of functors

Citation

Weiss, Michael. Erratum to the article Embeddings from the point of view of immersion theory: Part I. Geom. Topol. 15 (2011), no. 1, 407--409. doi:10.2140/gt.2011.15.407. https://projecteuclid.org/euclid.gt/1513732281


Export citation